# SDR CA030404001

- Difficulty date: March 31, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Aircraft time: 8,431 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992J
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT THE PILOT NOTICED NR 2 ENGINE TOT WAS HIGHER THAN THAT OF NR 1 ENGINE. PILOT ATTEMPTED TO CARRY OUT A POWER CHECK ON NR 2 ENGINE BUT WAS UNABLE TO COMPLETE THE CHECK DUE TO TOT REACHING RED LINE.AIRCRAFT RETURNED TO BASE AND THE AME CARRIED OUT A VISUAL INSPECTION OF THE AIRCRAFT AND ENGINE. INSPECTION OF THE TURBINE AREA REVEALED A CRACK ACROSS THE REINFORCED AREA OF THE ARMPIT OF THE OUTER COMBUSTION CASE. THE OUTER COMBUSTION CASE WAS CHANGED AND THE A/C RETURNED TO SERVICE WITH NO FURTHER INCIDENT.
